# SDR USAA920081106

- Difficulty date: May 10, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 74,487 hours, 14,421 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC15202167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C4 CHECK - CORROSION ON KEEL BEAM LOWER CHORD, BS 961 - BS 1006.75, RBL 9.5.  REPAIRED KEEL BEAM LOWER CHORD, BS 961 - BS 1006.75, RBL 9.5. IAW SRM 53-50-12.
